Apparently there is no weaning protocol for Seroquel. How did your doctor suggest to wean from it? What side effects did you feel whilst weaning? How long did it take to wean and how long did it take for the weaning side effects to clear? How are you doing now while not taking it? I've weaned off of all my meds (was taking Cipralex for 5 years, and the Seroquel for two)(stopped the Cipralex July 8th - slower wean than first unsuccessful attempt; stopped Seroquel Nov., 20th) Anyone else successfully wean off of meds and been able to stay off of them? When I feel this poorly I want to run back to them; but I didn't feel that great on them either and I try to remind myself of the reasons I went off. Graciously receptive of your input and thanking you in advance: A.B.H. p.s. I am in no way encouraging or suggesting that anyone else wean from meds if they are helping. Just thought I'd add that. Our medication journeys are definitely individual and must cater to our individual situations. :-)
28 Dec 2012
Hello Annie. I was on it for several years. (Off label) for my insomnia. Being highly tolerant to any given drug, especially in regards to the hypnotics, I was on 300mg and when I stopped, did so abruptly. As I do in most all of the medications that I have taken over time.. Be it over the counter or prescribed. You should be feeling less of the side effects, such as hungar pains, unable to sleep, or feeling irritable. Regards pledge
29 Dec 2012
Hi, i know this isn't exactly answering your question, but if it helps, in the past i reduced from Seroquel 200mg(XL) to 150mg(XL) overnight without any side effects. Your question is interesting for me as i am back on 200mg(XL) now and have wondered how difficult it would be to discontinue if/when the time comes, so thanks for posting!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Got 6hrs of sleep. the doctor priscribed it along with paxil if I dont think I need the seroquel to help me sleep do I still have to take it because ...
2 answers • 9 Jan 2011
Dr is stubborn. I need ammo.I can't sleep, racing mind, plus Ii have depression oon top of bipolar. Seroquel makes me groggy all day and hungry ...
8 answers • 9 Aug 2011
My 86 year old grandmother was given Seroquel in the hospital to help her calm down and sleep at night. (She takes 1/2 of 25mg pill - and does not ...
1 answer • 15 Mar 2012
What are the side effects and why would they begin to go away after awhile when I'm taking them because I can't sleep? Judi
5 answers • 29 Apr 2012
I was taken off haloperidol and benztropine because of too many side effects I could not deal with. He put me on seroquel xr. 50mg. This medication I ...
3 answers • 13 days ago